Siberian Mathematical Journal

, Volume 30, Issue 3, pp 428–432 | Cite as

Justification of the model of cracks of zero width for the Dirichlet problem

  • I. Yu. Popov
Article
  • 13 Downloads

Keywords

Dirichlet Problem Zero Width 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. S. Pavlov and M. D. Faddeev, “On scattering by a hollow resonator with a small aperture,” J. Sov. Math.,27, No. 1 (1984).Google Scholar
  2. 2.
    B. S. Pavlov and I. Yu. Popov, “A model of diffraction by an infinitely narrow crack and the theory of extensions,” Vestn. Leningr. Gos. Univ., No. 19, 36–44 (1983).Google Scholar
  3. 3.
    I. Yu. Popov, “A crack of zero width and the Dirichlet condition,” Dokl. Akad. Nauk SSSR,294, No. 2, 330–334 (1987).Google Scholar
  4. 4.
    M. M. Zimnev and I. Yu. Popov, “The choice of parameters of the model of cracks of zero width,” Zh. Vychisl. Mat. Mat. Fiz.,27, No. 3, 466–470 (1987).Google Scholar
  5. 5.
    B. S. Pavlov and I. Yu. Popov, “Scattering by resonators with small and point apertures,” Vestn. Leningr. Gos. Univ., No. 13, 116–118 (1984).Google Scholar
  6. 6.
    M. Yu. Drozdov and I. Yu. Popov, “A crack of zero width and the third boundary condition,” Vestn. Leningr. Gos. Univ., Ser. 4, No. 3, 93–95 (1987).Google Scholar
  7. 7.
    M. D. Faddeev, “Asymptotics of the Green function of the Neumann problem near a point of the boundary,” J. Sov. Math.,30, No. 4, (1985).Google Scholar
  8. 8.
    V. Yu. Gotlib, “Scattering by a circular resonator with a narrow crack as a problem of perturbation theory,” Dokl. Akad. Nauk SSSR,287, No. 5, 1109–1113 (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • I. Yu. Popov

There are no affiliations available

Personalised recommendations